# SDR DJFA2011021

- Difficulty date: May 21, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N852LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258397
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER FLIGHT, CREW REPORTED STRONG FUEL ODOR IN THE CABIN AND FUEL LEAKING FROM THE LOWER FUSELAGE AREA BEGINNING AT THE FORWARD LOWER ANTENNA AFT TO THE EMPENNAGE.  MX NOTED NO VISIBLE LEAKS BUT SUBSEQUENT MX VERIFICATION FLIGHT RESULTED IN ADDITIONAL FUEL LEAKAGE.  MAINTENANCE ISOLATED SEVERAL FUEL LEAKS TO THE RT WING AND VENTRAL FUEL TANKS.  ALL LEAKS WERE REPAIRED
